# SDR UIEA2019081205002

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,949 hours, 18,917 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 901560
- Part serial: 722
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, FOUND STATUS MESSAGE RT ENGINE OVER HEAT LOOP 1.  REMOVED AND REPLACED TS 684 UPPER FWD LOOP IAW AMM 26-11-02. OPS CHECK NORMAL. )
